# SDR REXA2014022700239

- Difficulty date: February 27, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 16,325 hours, 10,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRYWAY LOWER EMERGENCY EXIT LIGHT LENS CRACKED & BROKEN, ON ENTRANCE COMPARTMENT.  REPLACED ENTRY LOWER EMERGENCY EXIT LIGHT LENS WITH SERVICEABLE UNIT IAW CRJ900 MM 33-51-00.
